# SDR EVCA2014042800058

- Difficulty date: April 28, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 5,462 hours, 17,667 cycles
- Engine: Allsn 250C47B
- Engine time: 3,302 hours, 8,598 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23063392
- Part serial: CAC45756
- Condition: Cracked
- Location: Engine
- Part time: 3,302 hours, 8,598 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG COMPRESSOR SCROLL CRACKED.
